# SDR HALA2016061600239

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 24,281 hours, 57,598 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT HYD TEMP HI, ABORT ON TAKEOFF.  BLEED LEFT HYD SYS AND QTY CK OK TO CONTINUE IAW AMM 12-13-01, AND AMM 29-00-00, BOTH HYD SYST.  CK OK FOR SERVICE.
